# SDR 99ZZZM468

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, CENTER GUSSET PLATE ON THE 2ND INTERCOSTAL FROM RIGHT SIDE IS CORRODED.  REPLACED FORWARD VESTIBULE GUSSET PLATE CENTER ON NR 2 INTERCOSTAL FROM RIGHT.  (M)
